Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lifesux

Question...

I have never in my life had a problem wtih back acne or chest acne. However, once I started taking Yasmin... my back and chest are breaking out a little. Will this ever stop? It started about 2 weeks after I started Yasmin and I'm in my 4th month. My face seems to be clearing up though...

Share this post


Link to post
Share on other sites

Hi!

I can't answer your post precisely, but I know how frustrating it is when no-one replies...

Basically when you start the pill your body is having to adjust to the change in hormone level, and this can affect people in many, individual ways. I see no reason why the breakouts on your body wouldn't stop, especially if your face is clearing. Give your body a bit of time to get used to it and hopefully the problem will reduce itself. If it doesn't, I would go back to your doctor, or derm (whoever you see) and ask for advice and maybe a cream to put on it or something. I guess you could also try some of those body washes that are designed for acne.

Another thing to consider is whether you have recently started using a different bodywash/cream/moisturiser etc... as this could in effect also be a cause. In the mean time try and wear loose preferably cotton tops/shirts and try to avoid any heavy hair products or body sprays that could rub off onto your back and chest.

Sorry I can't be of more help. As I said, give it a bit of time, and if necessary ask for some treatment for it. There's no reason why it would be there forever.

xx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×